# SDR SWAA2015073042338

- Difficulty date: June 30, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 57,406 hours, 33,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5342
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK, OUTBOARD FLANGE AFT FASTENER HOLE CRACKED AT BS 727B, RBL 45.5.  REPAIRED SEAT TRACK IAW FAS EA.
